Jordan basis for an infinite-dimensional space

López Pellicer, M.; Bru, R.

Portugaliae mathematica (1985-1986)

  • Volume: 43, Issue: 1, page 153-156
  • ISSN: 0032-5155

How to cite


López Pellicer, M., and Bru, R.. "Jordan basis for an infinite-dimensional space." Portugaliae mathematica 43.1 (1985-1986): 153-156. <>.

author = {López Pellicer, M., Bru, R.},
journal = {Portugaliae mathematica},
keywords = {Jordan basis; infinite dimensional; Zorns lemma},
language = {eng},
number = {1},
pages = {153-156},
publisher = {Sociedade Portuguesa de Matemática},
title = {Jordan basis for an infinite-dimensional space},
url = {},
volume = {43},
year = {1985-1986},

AU - López Pellicer, M.
AU - Bru, R.
TI - Jordan basis for an infinite-dimensional space
JO - Portugaliae mathematica
PY - 1985-1986
PB - Sociedade Portuguesa de Matemática
VL - 43
IS - 1
SP - 153
EP - 156
LA - eng
KW - Jordan basis; infinite dimensional; Zorns lemma
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.